# SDR SWIA201642017

- Difficulty date: February 28, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM TOP HAS CORROSION 9 LBL TO 9 RBL.  R & R  IAW SRM.
